# SDR DJFA20160304001

- Difficulty date: March 4, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 4,515 hours, 2,973 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER DUE TO A LG LEVER DISAGREE.  FLEW BY TOWER TO VERIFY STATUS OF LG.  TOWER CONFIRMED NLG WAS NOT DOWN.  RAN CHECKLIST & RECYCLED GEAR.  THREE DOWN & LOCKED ON THE RECYCLE OF THE GEAR.  NORMAL LANDING MADE.  REPLACED NLG DOWNLOCK SENSOR. FUNCTIONAL AND OPS CHECK GOOD.
